On Spaces of Vector Functions that Are Holomorphic in an Angular Domain

Cover Page

Cite item

Abstract

In this paper, we study spaces of vector functions that are holomorphic in the angular domain of the complex plane and with values in a separable Hilbert space. We show that, equipped with the appropriate norms, these spaces are Hilbert spaces.

About the authors

V. V. Vlasov

Lomonosov Moscow State University

Email: vicvvlasov@rambler.ru
Moscow, Russia

N. A. Rautian

Lomonosov Moscow State University

Author for correspondence.
Email: nrautian@mail.ru
Moscow, Russia

References

  1. Власов В.В. О некоторых пространствах вектор-функций, голоморфных в угле// ВИНИТИ.- 1981.-№ 4177-81.
  2. Власов В.В. Кратная минимальность части системы корневых векторов пучка М.В. Келдыша// Докл. АН СССР. -1982.- 263, № 6.-C. 1289-1293.
  3. Григорян Ш.А. О базисности неполных систем рациональных функций в угловых областях// Изв. АН АрмССР. Мат.- 1978.- 13, № 5-6.- C. 461-489.
  4. Джрбашян М.М. Интегральные преобразования и представление функций в комплексной области.- М.: Наука, 1966.
  5. Джрбашян М.М., Мартиросян В.М. Теоремы Винера-Пэли и Мюнца-Саса// Изв. АН СССР. - 1977.-41, № 4.- С. 868-894.
  6. Лионс Ж.Л., Мадженес Э. Неоднородные граничные задачи и их приложения. -М.: Мир, 1971.
  7. Хилле Э., Филипс Р. Функциональный анализ и полугруппы.- М.: Иностранная литература, 1962.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies